MathSciNet Relay Station
MathSciNet bibliographic data
MR2480475 35K15 (26A33 35A22)
El-Kahlout, Ahmed; Salim, Tariq O.; El-Azab, Samia Exact solution of time fractional partial differential equation. Appl. Math. Sci. (Ruse) 2 (2008), no. 49-52, 2577–2590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement